# SDR SWAA2024031353006

- Difficulty date: February 16, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 277 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - CRACK ON INTERCOSTAL BS 277+7.5 BL 0 WL 208 (MARKED<[01] UPDATED STEPS;[02] UPDATED STEP;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED STEPS 1;2;3;4; COMPLETE; STEP 5 IN PARTIAL.;[05] STEP #5 COMPLETE;[06] CUSTOMER CARD COMPLETE AND VERIFIED MEASUREMENT TABLE
